English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Sobolev Poincaré type Inequality for Integral Varifolds

Menne, U. (2010). A Sobolev Poincaré type Inequality for Integral Varifolds. Calculus of Variations and Partial Differential, 38(3-4), 369 -408. doi:10.1007/s00526-009-0291-9.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-6025-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-6029-6
Genre: Journal Article

Files

show Files
hide Files
:
0808.3660v1.pdf (Preprint), 394KB
Name:
0808.3660v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
CalcVari09_0291_9.pdf (Publisher version), 512KB
Name:
CalcVari09_0291_9.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Calculus 369 fulltext.pdf (Publisher version), 468KB
File Permalink:
-
Name:
Calculus 369 fulltext.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
Open Access
License:
-

Locators

show

Creators

show
hide
 Creators:
Menne, Ulrich1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: In this work a local inequality is provided which bounds the distance of an integral varifold from a multivalued plane (height) by its tilt and mean curvature. The bounds obtained for the exponents of the Lebesgue spaces involved are shown to be sharp.

Details

show
hide
Language(s):
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 374105
Other: arXiv:0808.3660
URI: http://lanl.arxiv.org/abs/0808.3660
DOI: 10.1007/s00526-009-0291-9
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Calculus of Variations and Partial Differential
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 38 (3-4) Sequence Number: - Start / End Page: 369 - 408 Identifier: -